Record:   Prev Next
書名 Quaestiones mathematicae : Journal of the South African Mathematical Society : Tydskrif van die Suid-Afrikaanse Wiskundevereniging
出版項 Pretoria : The Society,
國際標準期刊編號 1607-3606 0379-9468
1727-933X (Online)
book jacket

身份 EX-245(停止交換) 
館藏地數學所圖書室
Lib. Has1(1976)-14:3(1991),15(2-4)(1992),16(1993)-24(2001)

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1-2 (1976-78)    館內使用    30340100253156
 數學所圖書室  v.3 (1978-79)    館內使用    30340100253164
 數學所圖書室  v.4 (1980-81)    館內使用    30340100253172
 數學所圖書室  v.5 (1982-83)    館內使用    30340100253180
 數學所圖書室  v.6 (1983)    館內使用    30340100253198
 數學所圖書室  v.7 (1984)    館內使用    30340100253206
 數學所圖書室  v.8 (1985-86)    館內使用    30340100253214
 數學所圖書室  v.9 (1986)    館內使用    30340100253222
 數學所圖書室  v.10 (1986-87)    館內使用    30340100253230
 數學所圖書室  v.11 (1988)    館內使用    30340100253248

說明 v. ; 21 cm
1 (1976)-
附註 Some numbers issued in combined form
In English
主題 Mathematics
Alt Author South African Mathematical Society
Alt Title Journal of the South African Mathematical Society
Tydskrif van die Suid-Afrikaanse Wiskundevereniging
QM : Quaestiones mathematicae
QM
Record:   Prev Next